# SDR 2004UALA01014

- Difficulty date: October 30, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 49,512 hours, 27,463 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Mix Chamber
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LOCATED DIRECTLY BELOW DUCT ASSY SHOWS SIGNS OF PEELED PAINT DUE TO MIX CHAMBER DUCT ASSY HOT AIR LEAK.  MIX MUFF DUCT OF DUCT ASSEMBLY LOCATED IN MIX CHAMBER AIR DISTRIBUTION BAY AT APPROXIMATE STA 540, BL 0 BLOWN CAUSING HOT AIR TO ESCAPE AND DAMAGE THE STRUCTURE BENEATH.REPAIRED FUSELAGE SKIN FROM FS 520 - 526 BETWEEN STRINGER 26L AND 27L AND REPLACED DUCT ASSEMBLY.
